Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse concerning a 14 year old female who was vaccinated with the second dose of the Gardasil (Lot # 658094/0524U) on an unspecified date. It was reported that the patient experienced seizure like activity after receiving the vaccine. Her eyes rolled back in her head and briefly lost consciousness. The patient sought unspecified medical attention. She recovered 40 minutes after injection. The nurse also reported that the refrigerator where the vaccine was stored was "4 degrees colder than it should have been". Upon internal review, seizure-like activity was considered to be an other important medical event. This report is one of two reports from the same source. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166